# SDR UPS03841184

- Difficulty date: August 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, CORROSION ON FRAME FS 1340 S36L. REMOVED CORROSION IAW DC8 SRM 51-1-8, ORIG THICK 0.080, LOSS .020 REM. MATERIAL .060, FOUND OUT OF LIMITS IAW DC8 SRM 53-4-1, 51-2-0, & 53-2-0.FAB BED ANGLE REPAIR (7075-0, 0.080, PO 312487.0) IAW DC8 T/R NR 53-110; HEAT TREAT TO 7075-T6.  DRILLED IAW DC8 SRM 51-1-20D ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED IAW DC8 SRM 51-1-20D.
